Using the variational approach, we investigate the existence of solutions and their dependence on functional parameters for classical solutions to the second order impulsive boundary value Dirichlet problems with L1 right hand side.
 Appell J., Zabrejko P.P., Nonlinear Superposition Operators, Cambridge Tracts in Math., 95, Cambridge University Press, Cambridge, 1990 http://dx.doi.org/10.1017/CBO9780511897450[Crossref]
 Chen H., Li J., Variational approach to impulsive differential equations with Dirichlet boundary conditions, Bound. Value Probl., 2010, #325415 [WoS][Crossref]
 Feng M., Xie D., Multiple positive solutions of multi-point boundary value problem for second-order impulsive differential equations, J. Comput. Appl. Math., 2009, 223(1), 438–448 http://dx.doi.org/10.1016/j.cam.2008.01.024[Crossref]
Financed by the National Centre for Research and Development under grant No. SP/I/1/77065/10 by the strategic scientific research and experimental development program:
SYNAT - “Interdisciplinary System for Interactive Scientific and Scientific-Technical Information”.